Hard lumps & lines after Juvederm in lips. (Photo)

Hello. It has been 2 & a half days since I have had Juvederm injected into my lip. However I have a visible hard line around the contour of my top lip, which I am now worried will not go away. Not only can you feel this line, but when I stretch my mouth open its very clear. I am trying not to panic & hope it resolves, however any advice would be appreciated.

Doctor Answers 5

Lips Uneven and lumps use hyaluronidase to reverse

If the procedure has left you after all of this time with lumps and unevenness after this length of time then you should seek an injector to have hyaluronidase injected.  The hyaluronidase will dissolve the filler and return it to its previous form.  Best, Dr. Green

Lips Swelling and Uneven After Injections -- Reverse With Hyaluornidase

I suggest reversing the filler and having it reinjected with a different filler and techinque.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Juvederm and Hard Bumps

Hi there!  I would recommend performing light massaging over the areas of hardness and lumpiness, which is not uncommon after Juvederm injections.  I would also recommend icing the area to help with any bruising and swelling.  After two weeks, if you are still having concerns, I would follow up with your injector.  Best of luck to you!!

Swelling is common at this point

Hello,
I would give it a bit longer (1-2 weeks) as swelling can be prominent at this point.  If after 2 weeks you are still dissatisfied with the results, you may want to go back to your injector and have hyaluronidase injected into your lips.  This will dissolve the filler returning your lips back to their original contour.  Regardless, you are not experiencing any permanent changes to your lips.


Best,

Payman Kosari, MD, FAAD
Dermatology, Laser and Vein Specialists
Charlotte, NC

Payman Kosari, MD, FAAD
Charlotte Dermatologic Surgeon
5.0 out of 5 stars 15 reviews

Bumps after Juvederm

Bumps, lumps, and nodules can all occur after the injection of any filler.  The lip area is especially prone to this.  If the injections are carried out to superficially in the lips, the product can be visible.  If it has only been a few days, it may be swelling around the product and it may go down.  Ice and light massage of the area can improve the resolution of bumps after filler injections if it is swelling related.  If the bumps continue, the good news is that the product may need to be reversed with hyaluronidase. 

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.